# SDR VNAA202401210021

- Difficulty date: January 10, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Nicked
- Location: Bs 100-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FUSELAGE SKIN BTW STA. 1000 TO STA 1051.30 AND STGR 23RH TO STGR 27RH.  REPAIR WAS PERFORMED PER REO 690-53-61-1324 REV - -
